# SDR 08FDEA00848

- Difficulty date: March 10, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2901115300100
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WHEEL WELL FLOOR PANEL 148BF UPPER LAYER IS PEELING.  FABRICATED NEW FLOOR PANEL. LOCATED HOLES, POTTED EDGES. CURED EDGE POTTING. INSTALLED INSERTS AND APPLIED NON-SKID IAW SRZ 25-005;  REV F.
